# SDR AALA202507304542

- Difficulty date: July 26, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N8009T
- Make and model: Airbus A319-115
- Aircraft serial: 5788
- Aircraft time: 32,537 hours, 15,732 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Burned
- Location: Zone 900
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUMES SMELLED IN ENTIRE AIRCRAFT FROM ABOUT 18K FEET UNTIL LANDING. ACRID IN BACK CABIN. MORE OF A BURNING SMELL IN COCKPIT. LIKE AN ELECTRIC HEATER OR THE OVENS BEING USED SMELL. MAINTENANCE FOUND BAD BURNING ELEMENT AND REPLACED #2 OVEN IAW AMM 25-35-19.
